RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 1996, Volume 3, Number 1/2, Pages 46–64 (Mi jmag481)  

This article is cited in 1 scientific paper (total in 1 paper)

Meyers type regularity for bounded and almost periodic solutions to nonlinear second order parabolic equations with mixed boundary conditions

K. Grögera, A. Pankovb

a Humboldt Universität, Unter den Linden 6, 10099, Berlin, Germany
b Vinnitsa Pedagogical Institute, Chervonopraporna 32, 287100, Vinnitsa, Ukraine

Abstract: We have obtained the conditions which garantees that an $W_0^{1,2}$-valued almost periodic solution to a nonlinear parabolic equation is really almost periodic with values in the space $W_0^{1,p}$, where $p-2>0$ is sufficiently small.

Full text: PDF file (788 kB)
Full text: http:/.../abstract.php?uid=m03-0046e

Bibliographic databases:
Received: 09.11.1994
Language:

Citation: K. Gröger, A. Pankov, “Meyers type regularity for bounded and almost periodic solutions to nonlinear second order parabolic equations with mixed boundary conditions”, Mat. Fiz. Anal. Geom., 3:1/2 (1996), 46–64

Citation in format AMSBIB
\Bibitem{GroPan96}
\by K.~Gr\"oger, A.~Pankov
\paper Meyers type regularity for bounded and almost periodic solutions to nonlinear second
order parabolic equations with mixed boundary conditions
\jour Mat. Fiz. Anal. Geom.
\yr 1996
\vol 3
\issue 1/2
\pages 46--64
\mathnet{http://mi.mathnet.ru/jmag481}
\zmath{https://zbmath.org/?q=an:0876.35057}


Linking options:
  • http://mi.mathnet.ru/eng/jmag481
  • http://mi.mathnet.ru/eng/jmag/v3/i1/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Efendiev Ya., Pankov A., “Meyers Type Estimates for Approximate Solutions of Nonlinear Elliptic Equations and their Applications”, Discrete Contin. Dyn. Syst.-Ser. B, 6:3 (2006), 481–492  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:50
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020